Alert archive / Mississippi / Red Flag Warnings in 2015
Red Flag Warning 1, NWS New Orleans, LA
NWS New Orleans, LA issued this red flag warning at Feb 18, 2015, 11:35 AM CST for 4 counties in Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2015, 11:35 AM CST (17:35 UTC)
- Expired
- Feb 18, 2015, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS New Orleans, LA
Counties Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS
The radar
The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
086 WWUS84 KLIX 181735 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1135 AM CST WED FEB 18 2015 ...RED FLAG WARNING UNTIL 6 PM THIS AFTERNOON... .COLD HIGH PRESSURE IS PRODUCING VERY DRY AIR...WITH HUMIDITIES AS LOW AS 15 TO 20 PERCENT ACROSS SOUTHERN MISSISSIPPI. GUSTY WINDS NEAR 25 MPH WILL ALSO AGGRAVATE THE DRY CONDITIONS THIS AFTERNOON. MSZ077-080>082-190000- /O.NEW.KLIX.FW.W.0001.150218T1735Z-150219T0000Z/ PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1135 AM CST WED FEB 18 2015 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR FIRE WEATHER ZONES 077...080...081 AND 082... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 HARRISON...FIRE WEATHER ZONE 082 JACKSON. * WIND...SUSTAINED NORTHWEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON RELATIVE HUMIDITIES AS LOW AS 15 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Feb 18, 7:25 AM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Feb 18, 7:25 AM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
725 AM CST WED FEB 18 2015
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING REPRESENTS A DRY AND STABLE AIRMASS.
MOISTURE IS BELOW AVERAGE FOR THIS TIME OF YEAR WITH PW AT .27
INCHES. A 13 F TEMPERATURE INVERSION IS FROM THE SFC TO 013 FT
AND ANOTHER MID LEVEL INVERSION IS AT 600 MB. WINDS ARE WESTERLY
THROUGH THE PROFILE WITH A JET MAX OF 140 KTS AT 215 MB.
AK
&&
.PREV DISCUSSION... /ISSUED 333 AM CST WED FEB 18 2015/
DISCUSSION...
GENERALLY ONLY MINOR TWEAKS MADE TO THE FORECAST WITH THIS PACKAGE
AS REASONING HAS NOT CHANGED AND MODELS REMAIN IN FAIRLY GOOD
AGREEMENT THROUGH MOST OF THE PERIOD.
COLD HIGH PRESSURE WILL REMAIN THE RULE ACROSS THE LOCAL AREA FOR
THE NEXT COUPLE DAYS. AFTER A CHILLY START THIS MORNING...FULL
SUNSHINE WILL ALLOW TEMPERATURES TO RISE INTO THE LOW TO MID 50S
THIS AFTERNOON BEFORE A REINFORCING COLD FRONT PASSES THROUGH THE
AREA. NO MOISTURE TO WORK WITH...SO THE FRONT WILL COME THROUGH
DRY. THERE MAY NOT EVEN BE MUCH IN THE WAY OF CLOUDS ACCOMPANYING
IT AS IT PASSES. THIS REINFORCING FRONT WILL DELIVER SOMEWHAT OF A
GLANCING BLOW IN THAT THE COLDEST AIR WILL BE SHUNTED TO THE EAST
OF THE LOCAL AREA. DESPITE THAT FACT...WE ARE STILL LOOKING AT
HARD FREEZE CONDITIONS TONIGHT FOR ROUGHLY THE NORTHEASTERN THIRD
OF THE FORECAST AREA...AND A HARD FREEZE WARNING HAS BEEN ISSUED.
EVEN ON THE SOUTH SHORE...AREAS AWAY FROM THE URBAN HEAT EFFECTS
WILL LIKELY REACH THE FREEZING MARK...SO A FREEZE WARNING HAS BEEN
ISSUED THERE. REGARDING THE ACTUAL HAZARDS...DUE TO LOCAL CRITERIA
THERE WILL BE A GAP BETWEEN THE HARD FREEZE AND FREEZE WARNINGS.
IN THESE AREAS...A MODERATE FREEZE CAN BE EXPECTED...BUT A FREEZE
WARNING IS NOT WARRANTED AS THERE HAVE ALREADY BEEN SEVERAL FREEZES
THIS SEASON.
WITH CONTINUED COLD AIR ADVECTION...TEMPERATURES WILL REMAIN WELL
BELOW NORMAL DURING THE DAY ON THURSDAY. AFTERNOON HIGHS WILL
ONCE AGAIN TOP OUT IN THE UPPER 40S AND LOWER 50S FOR MOST OF THE
AREA. THURSDAY NIGHT LOWS CONTINUE TO BE SOMEWHAT OF A CHALLENGE
TO PIN DOWN. THE COLD HIGH PRESSURE BEGINS TO RAPIDLY SHIFT
EASTWARD LATE THURSDAY WITH WINDS BECOMING EASTERLY OR EVEN
SOUTHEASTERLY NO LATER THAN 06Z FRIDAY. COUPLE THIS WITH SOME
INCREASING CLOUD COVER FROM THE WEST...AND THERE ARE A FEW THINGS
WORKING AGAINST THE COLD NUMBERS FROM GUIDANCE. THAT BEING
SAID...WILL CONTINUE TO CARRY LOWS THAT ARE ON THE HIGH SIDE OF
GUIDANCE AND WILL INDICATE THE LOW HAPPENING AROUND 09Z WITH A FEW
DEGREES OF WARMING BEFORE SUNRISE AS WARM ADVECTION BEGINS.
SIGNIFICANT WARMING TREND BEGINS ON FRIDAY AS FORMER COLD FRONT
BEGINS TO LIFT NORTHWARD AND PASSES THROUGH THE AREA AGAIN...THIS
TIME AS A WARM FRONT. ALONG WITH HIGHS RISING INTO THE LOW TO MID
60S...THE FRONT SHOULD ALLOW FOR AT LEAST SOME ISOLATED SHOWERS
AND WILL MAINTAIN THE SLIGHT CHANCE POPS FROM THE PREVIOUS
FORECAST.
MODELS GENERALLY AGREE THAT AN UPPER TROUGH WILL DIG INTO THE
DESSERT SOUTHWEST LATE FRIDAY AND RESULTING IN THE DEVELOPMENT OF
A SURFACE LOW OVER NORTHERN TEXAS BY EARLY SATURDAY. THE LOW WILL
BEGIN TO EJECT EASTWARD ON SUNDAY...AND THIS IS WHERE SOME
DIFFERENCES BEGIN TO APPEAR. THE GFS CONTAINS THE MORE PROGRESSIVE
SOLUTION...WITH THE SHORTWAVE FORCING THE LOW THROUGH THE MIDDLE
MISSISSIPPI VALLEY EARLY SUNDAY AND DRAGGING A COLD FRONT THROUGH
THE LOCAL AREA BY SUNDAY EVENING. THE EURO ALSO SHOWS THE UPPER
SHORT WAVE MOVING THROUGH THE MIDDLE MISSISSIPPI VALLEY EARLY
SUNDAY...BUT IT FLATTENS OUT AND THUS THE FRONT LOSES ITS FORCING
BEFORE CLEARING THE COAST. THE FRONT LINGERS NEAR THE COAST FOR
ABOUT 24 HOURS BEFORE BEING FORCED INTO THE GULF BY A SECONDARY
SHORT WAVE LATE MONDAY. AT THAT POINT...THE MODELS COME INTO A
GENERAL AGREEMENT AGAIN WITH REGARDS TO THE SENSIBLE WEATHER
ACROSS THE LOCAL AREA. HAVE CONTINUED TO CARRY A GENERAL BLEND OF
AVAILABLE GUIDANCE FOR THE MONDAY THROUGH WEDNESDAY TIME FRAME
WITH A SLIGHTLY HIGHER WEIGHT GIVEN TO THE GFS. THIS BLEND RESULTS
IN A FRONTAL PASSAGE LATE SUNDAY...BUT LINGERING POPS UNTIL THE
SECONDARY SURGE MOVES THROUGH PUSHING THE MOISTURE OUT OF THE
AREA.
AVIATION...
SKIES HAVE PRETTY MUCH CLEARED OUT ACROSS THE AREA AND OTHER THAN
WINDS TODAY NOT MUCH REALLY TO DISCUSS. CAA AND STRONG PRESSURE
RISES WILL CONTINUE TO LEAD TO WIND GUSTS ABV 20 KTS WITH THE
STRONGEST GUSTS ALONG THE SOUTHSHORE. THAT SAID NOT ANTICIPATING
ANY ISSUES AND NO LLWS CONCERNS.
MARINE...
STRONG OFFSHORE WINDS WILL CONTINUE THROUGH TODAY FOR MUCH OF THE
OPEN WATERS AND WINDS WILL LIKELY REMAIN STRONG EAST OF THE MS
RIVER TONIGHT. SCY IS ALREADY OUT TO HANDLE THIS BUT WILL JUST
EXTEND IT TO 12Z. AS FOR THE SOUNDS AND TIDAL LAKES SCS HEADLINES
WILL BE UP THROUGH THE DAY. AS MENTIONED THE LAST FEW DAYS WINDS
WILL FINALLY RELAX THU BUT THIS WILL BE SHORT LIVED. LARGE ARCTIC
HIGH WILL CONTINUE TO MOVE EAST OVER THE APPALACHIANS AND THEN MID
ATLANTIC COAST FRI WHILE CYCLOGENESIS WILL OCCUR ALONG THE LEE OF
THE ROCKIES JUST WEST OF THE OK/TX PANHANDLES. THIS IS GOING TO
SET UP A DEEP SRLY FLOW THAT WILL BECOME STRONG THROUGH THE DAY.
THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN AS THE DEVELOPING
SFC LOW MOVES ACROSS THE SRN PLAINS. SCY CONDITIONS WILL REDEVELOP
POSSIBLY AS EARLY LATE MORNING FRI BUT BY FRI NIGHT STRONG ONSHORE
FLOW AROUND 25-30 KTS MAY OCCUR OVER MOST OF THE OPEN WATERS. THE
FETCH WILL STRETCH ACROSS THE ENTIRE GULF AND THIS COULD LEAD TO
WAVE HEIGHTS AS HIGH AS 10-11 FT IN THE OUTER WATERS FRI NIGHT AND
INTO SAT.
FIRE WEATHER...
VERY DRY CONDITIONS WILL PERSIST ACROSS THE AREA TODAY AND
TOMORROW LEADING TO BURNING CONCERNS BOTH DAYS. TODAY...RELATIVE
HUMIDITY VALUES WILL DROP INTO THE 25 TO 30 PERCENT RANGE ACROSS
ROUGHLY THE NORTHERN HALF OF THE AREA...AND WILL ALSO BE
ACCOMPANIED BY STRENGTHENING WINDS THIS AFTERNOON AS A REINFORCING
COLD FRONT PASSES THROUGH THE REGION. FOR SOUTHWEST AND COASTAL
MISSISSIPPI...CONDITIONS WILL BE BORDERLINE FOR A RED FLAG WARNING
AND IF AFTERNOON HIGHS LOOK AS THOUGH THEY WILL RISE HIGHER THAN
FORECAST OR IF DEWPOINTS LOOK TO DROP LOWER THAN FORECAST...A
SHORT FUSED RED FLAG WARNING MAY NEED TO BE COORDINATED. EVEN
DRIER AIR WILL FILTER INTO THE AREA BEHIND THIS FRONT TONIGHT AND
WILL LEAD TO ANOTHER DAY OF LOW RELATIVE HUMIDITY ON THURSDAY.
THURSDAY AFTERNOON...RELATIVE HUMIDITY WILL ONCE AGAIN DROP TO
NEAR OR BELOW 30 PERCENT ACROSS ALMOST THE ENTIRE AREA AND WILL
DROP AS LOW AS 20 TO 25 PERCENT ACROSS NORTHEASTERN PARTS OF THE
AREA. THE SAVING GRACE ON THURSDAY WILL BE THAT WINDS ARE EXPECTED
TO BE SUBSTANTIALLY WEAKER THAN WEDNESDAY AS THE SURFACE HIGH
BECOMES CENTERED NEAR THE AREA. REGARDLESS...THE DRY CONDITIONS
BOTH AFTERNOONS WILL BE FAVORABLE FOR THE SPREAD OF FIRE.
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SMALL CRAFT ADVISORY
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 52 23 48 32 / 0 0 0 0
BTR 55 29 52 37 / 0 0 0 0
ASD 55 25 51 35 / 0 0 0 0
MSY 55 33 50 42 / 0 0 0 0
GPT 55 27 50 37 / 0 0 0 0
PQL 55 25 49 31 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FREEZE WARNING FROM 3 AM THURSDAY TO 8 AM THURSDAY FOR THE
FOLLOWING ZONES: ASSUMPTION...ORLEANS...ST. CHARLES...ST.
JAMES...ST. JOHN THE BAPTIST...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...AND
UPPER TERREBONNE.
HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR
THE FOLLOWING ZONES: NORTHERN TANGIPAHOA...ST. HELENA...ST.
TAMMANY...AND WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.
MS...HARD FREEZE WARNING FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR
THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 18, 3:27 AM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 327 AM CST WED FEB 18 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-182130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 327 AM CST WED FEB 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT MARINE... SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE OPEN GULF COASTAL WATERS THROUGH TODAY AND THEN FOR THE OPEN WATERS EAST OF THE MISSISSIPPI RIVER THROUGH TONIGHT. STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS AND ROUGH SEAS WILL CONTINUE TO IMPACT THESE AREAS. SMALL CRAFT SHOULD EXERCISE CAUTION HEADLINES IN PLACE OVER THE SOUNDS AND TIDAL LAKES DUE TO NORTHERLY WINDS OF 15 TO 20 KNOTS TODAY. FIRE WEATHER... BREEZY CONDITIONS AND RH VALUES DOWN INTO THE MID TO UPPER 20S WILL LEAD TO ELEVATED FIRE DANGER CONCERNS ACROSS SOUTHERN AND COASTAL MISSISSIPPI. CONDITIONS ARE BORDERLINE TO RED FLAG WARNING CRITERIA AND IF AFTERNOON HIGHS ARE MUCH HIGHER THAN FORECAST THEN THE RH VALUES WILL BE LOWER AND A RED FLAG WARNING MAY BE NEEDED. FREEZING TEMPERATURES... ONE LAST ISSUE FOR TONIGHT IS FREEZING CONCERNS. A HARD FREEZE LOOKS LIKELY OVER PARTS OF SOUTHWEST AND COASTAL MISSISSIPPI ALONG WITH THE FAR INLAND PORTIONS OF THE NORTHSHORE WEDNESDAY NIGHT. LOWS WILL DIP TO AND BELOW 25 DEGREES FOR A FEW HOURS. WITH THAT A HARD FREEZE WARNING WILL BE IN EFFECT TONIGHT FOR AREAS ALONG AND NORTHEAST OF A LINE FROM WOODVILLE TO AMITE TO SLIDELL TO PASCAGOULA. IN ADDITION TO THE HARD FREEZE...A LIGHT FREEZE WILL OCCUR ACROSS THE REST OF THE AREA EXCEPT FOR LOCATIONS RIGHT ALONG THE COAST IN SOUTHEAST LOUISIANA. WITH THAT A FREEZE WARNING WILL BE IN EFFECT FOR THE SOUTHSHORE BUT WILL NOT INCLUDE THE LOWER PORTIONS OF THE PARISHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP FRIDAY INTO THE WEEKEND AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE GULF SOUTH. STRONG SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED OVER THE GULF WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CAB
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 4:15 AM CST | Hard Freeze Warning | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 24 hr |
Nearby
Red Flag Warnings in Mississippi, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.